Flows with periodic factors on homogeneous spaces

Dani, S. G. (1987) Flows with periodic factors on homogeneous spaces Monatshefte für Mathematik, 103 (1). pp. 15-25. ISSN 0026-9255

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/g7857nr2g58012...

Related URL: http://dx.doi.org/10.1007/BF01302707


We show that if G is a connected Lie group andH is a closed subgroup such that the dimension ofG/H is at least 2, then there exists a nontrivial oneparameter subgroup of G whose action onG/H has no dense orbits. This strengthens a result of C. Scheiderer [10].

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:8269
Deposited On:26 Oct 2010 11:55
Last Modified:30 May 2011 06:13

Repository Staff Only: item control page